MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBP-EX-150SOL145
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id:(b)(4).
 
Event or Problem Description
During orbital atherectomy treatment on a lesion in the popliteal artery, the peripheral exchangeable orbital atherectomy device (oad) stalled and stopped spinning.The oas pump light was observed to be yellow and all connections were found to be secure.The pump was powered on and all leds on the oad handle were illuminated, so the device was removed.During device removal the oad was unable to move backward on the guide wire and both the wire and device were removed from the patient.The lesion was re-wired and the procedure was completed with a second oad.Due to the time required to remove the device and re-wire the lesion, a delay of 30 minutes or greater occurred.There were no patient adverse events.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key11069244
Report Number3004742232-2020-00418
Device Sequence Number3310709
Product Code MCW
UDI-Device Identifier10852528005831
UDI-Public(01)10852528005831(17)220930(10)34678
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberDBP-EX-150SOL145
Device Catalogue Number7-10030-03
Device Lot Number346478
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1